<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 46, No. 5) Next Issue >>
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 823—1040
Nonexistence of h-convex cuspidal standard fundamental domain
Omer Yayenie
MSC numbers : Primary 11F06, 11F03, 20H05, 20H10
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 823—833
Ridgelet transform on square integrable Boehmians
Rajakumar Roopkumar
MSC numbers : Primary 44A15, 44A35
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 835—844
Path-connected and non path-connected orthomodular lattices
Eunsoon Park and Wonhee Song
MSC numbers : 06C15
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 845—856
Pair of (generalized-)derivations on rings and Banach algebras
Feng Wei and Zhankui Xiao
MSC numbers : 16W25, 16N60, 47B47
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 857—866
Independently generated modules
Muhammet Tamer Ko\c{s}an and Tufan \"{O}zdin
MSC numbers : 16D10
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 867—871
On $QB$-ideals of exchange rings
Huanyin Chen
MSC numbers : 16E50, 19B10
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 873—884
Convergence theorems for inverse-strongly monotone mappings and quasi-$\phi$-nonexpansive mappings
Xiaolong Qin, Shin Min Kang, and Yeol Je Cho
MSC numbers : 47H05, 47H09, 47J25, 65J15
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 885—894
Hypersurfaces of almost $r$-paracontact Riemannian manifold endowed with semi-symmetric metric connection
Jae-Bok Jun and Mobin Ahmad
MSC numbers : 53D12, 53C05
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 895—903
On certain classes of multivalent functions involving a generalized differential operator
Chellian Selvaraj and Kuppathai A. Selvakumaran
MSC numbers : 30C45, 30C50, 30C75
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 905—915
Isomorphism classes of genus-3 pointed trigonal curves over finite fields of characteristic $2$
Pyung-Lyun Kang and Sunmi Sun
MSC numbers : 11G20
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 917—930
Foliations associated with Pfaffian systems
Chong-Kyu Han
MSC numbers : 35N10, 58A15, 32F25
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 931—940
Every polynomial over a field containing $\mathbb F_{16}$ is a strict sum of four cubes and one expression $A^2+A$
Luis H. Gallardo
MSC numbers : 11T55, 11T06
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 941—947
Dirac eigenvalues estimates in terms of divergencefree symmetric tensors
Eui Chul Kim
MSC numbers : 53C25, 53C27
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 949—966
A study on rectifying curves in the dual Lorentzian space
Em\.{i}ne \"{O}zbey and Mehmet Oral
MSC numbers : 53A05, 53A35, 53C50
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 967—978
Ricci curvature of submanifolds of an $\mathcal{S}$-space form
Jeong-Sik Kim, Mohit Kumar Dwivedi, and Mukut Mani Tripathi
MSC numbers : Primary 53C40, 53C15, 53C25
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 979—998
Eigenvalue problems for $p$-Laplacian dynamic equations on time scales
Mingzhou Guo and Hong-Rui Sun
MSC numbers : 34B15, 39A10
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 999—1011
Overrings of the Kronecker function ring $Kr(D, *)$ of a Pr\"ufer $*$-multiplication domain $D$
Gyu Whan Chang
MSC numbers : 13A15, 13F05, 13G05
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 1013—1018
The disjoint curve property and bridge surfaces
Sungbok Hong and Heoung Sook Kim
MSC numbers : Primary 57M99; Secondary 57M27, 57N10
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 1019—1029
Positive linear operators in $C^*$-algebras
Choonkil Park and Jong Su An
MSC numbers : Primary 46L05, 47C15, 39B52
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 1031—1040

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd